File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Rational approximation of a class of infinite-dimensional systems II: Optimal convergence rates of L ∞ approximants

TitleRational approximation of a class of infinite-dimensional systems II: Optimal convergence rates of L ∞ approximants
Authors
KeywordsDelay Systems
Hankel Operators
Rational Approximation
Singular Values
Issue Date1991
PublisherSpringer-Verlag London Ltd. The Journal's web site is located at http://link.springer.de/link/service/journals/00498/
Citation
Mathematics Of Control, Signals, And Systems, 1991, v. 4 n. 3, p. 233-246 How to Cite?
AbstractThe achievable errors in infinity-norm approximation of an irrational transfer function by a rational one of given degree are considered. Error bounds are given which have particular application to delay systems, and it is shown that optimal convergence rates are achievable if the corresponding impulse response has certain smoothness properties. © 1991 Springer-Verlag New York Inc.
Persistent Identifierhttp://hdl.handle.net/10722/156346
ISSN
2015 Impact Factor: 0.927
2015 SCImago Journal Rankings: 1.391
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorGlover, Ken_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorPartington, JRen_US
dc.date.accessioned2012-08-08T08:42:05Z-
dc.date.available2012-08-08T08:42:05Z-
dc.date.issued1991en_US
dc.identifier.citationMathematics Of Control, Signals, And Systems, 1991, v. 4 n. 3, p. 233-246en_US
dc.identifier.issn0932-4194en_US
dc.identifier.urihttp://hdl.handle.net/10722/156346-
dc.description.abstractThe achievable errors in infinity-norm approximation of an irrational transfer function by a rational one of given degree are considered. Error bounds are given which have particular application to delay systems, and it is shown that optimal convergence rates are achievable if the corresponding impulse response has certain smoothness properties. © 1991 Springer-Verlag New York Inc.en_US
dc.languageengen_US
dc.publisherSpringer-Verlag London Ltd. The Journal's web site is located at http://link.springer.de/link/service/journals/00498/en_US
dc.relation.ispartofMathematics of Control, Signals, and Systemsen_US
dc.subjectDelay Systemsen_US
dc.subjectHankel Operatorsen_US
dc.subjectRational Approximationen_US
dc.subjectSingular Valuesen_US
dc.titleRational approximation of a class of infinite-dimensional systems II: Optimal convergence rates of L ∞ approximantsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF02551279en_US
dc.identifier.scopuseid_2-s2.0-0025723556en_US
dc.identifier.volume4en_US
dc.identifier.issue3en_US
dc.identifier.spage233en_US
dc.identifier.epage246en_US
dc.identifier.isiWOS:A1991FP59600001-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGlover, K=7102212001en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridPartington, JR=7006605884en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats